Infectivity of microscopic and submicroscopic malaria infections in low endemic settings.


Gonçalves, BP; Drakeley, C; Bousema, T; (2016) Infectivity of microscopic and submicroscopic malaria infections in low endemic settings. The Journal of infectious diseases, 213 (9). pp. 1516-7. ISSN 0022-1899 DOI: 10.1093/infdis/jiw044

Full text not available from this repository.
Item Type: Article
Faculty and Department: Faculty of Infectious and Tropical Diseases > Dept of Immunology and Infection
Research Centre: Malaria Centre
PubMed ID: 26908734
Web of Science ID: 376295800022
URI: http://researchonline.lshtm.ac.uk/id/eprint/2533984

Statistics


Download activity - last 12 months
Downloads since deposit
0Downloads
55Hits
Accesses by country - last 12 months
Accesses by referrer - last 12 months
Impact and interest
Additional statistics for this record are available via IRStats2

Actions (login required)

Edit Item Edit Item